# SDR ASAA9910074

- Difficulty date: March 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 767-787
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING D-CHECK, FOUND CRACKED WEB AT THE AFT CARGO COMPARTMENT, FORWARD SIDE DOOR, STRINGER 25R, STATION 767 TO 787.  REPAIRED PER SRM 51-30-2.  (M)
